The aim of this paper is to prove convexity results for an exterior anisotropic free boundary problem of the Bernoulli type. More precisely we recover the results obtained in Henrot and Shahgholian (Nonlinear Anal 28(5):815–823, 1997) for the exterior problem, in the Finsler setting.

Geometric Properties for a Finsler Bernoulli Exterior Problem / Bianchini, Chiara. - ELETTRONICO. - (2021), pp. 0-0. ((Intervento presentato al convegno 12th ISAAC Congress tenutosi a Aveiro, Portugal nel 2019 [10.1007/978-3-030-87502-2_43].

Geometric Properties for a Finsler Bernoulli Exterior Problem

Bianchini, Chiara
2021

Abstract

The aim of this paper is to prove convexity results for an exterior anisotropic free boundary problem of the Bernoulli type. More precisely we recover the results obtained in Henrot and Shahgholian (Nonlinear Anal 28(5):815–823, 1997) for the exterior problem, in the Finsler setting.
Current Trends in Analysis, its Applications and Computation
12th ISAAC Congress
Aveiro, Portugal
2019
Bianchini, Chiara
File in questo prodotto:
File Dimensione Formato  
20200131-Bernoulli-ProcAveiro-revised.pdf

Accesso chiuso

Tipologia: Versione finale referata (Postprint, Accepted manuscript)
Licenza: DRM non definito
Dimensione 220.66 kB
Formato Adobe PDF
220.66 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2158/1283600
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact